RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kukharski, Z

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:38
Abstract pages:169
Full texts:59
References:27

http://www.mathnet.ru/eng/person34726
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/107380

Publications in Math-Net.Ru
2001
1. V. G. Zvyagin, V. T. Dmitrienko, Z. Kukharski, “Topological characterization of the solution set of Fredholm equations with $f$-compactly contractive perturbations and its applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 1,  36–48  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:1 (2001), 33–45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020